NTRS
NTRS - NASA Technical Reports Server
Search
more_vert
Collections
About
News
Help
Login
Press Enter or click the Search button to begin your search.
Back to Results
Limit theorems for random walks that avoid bounded sets, with applications to the largest gap problem
External Source
chorus
Document Type
Version of Record
Authors
Vladislav Vysotsky
Date Acquired
October 26, 2026
Publication Information
Publication:
Stochastic Processes and their Applications
Publisher:
Elsevier BV
Volume:
125
Issue:
5
Issue Publication Date:
May 1, 2015
ISSN:
0304-4149
DOI:
10.1016/j.spa.2014.11.017
Funding Number(s)
funding: 11.G34.31.0026
funding: 13-01-00256
funding: 14-01-31375
Distribution Limits
Public
Available Downloads
There are no available downloads for this record.
Related Records
There are no records associated with this record.
visibility_off
Document Not Available for Preview
Click to Access Document